| Model Number |
HS-004 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Infutronix is waiting for the affected device to be returned for evaluation.
Event or Problem Description
On 02/08/2022, infutronix received a complaint from an end user: "an administration set model hs-004, lot 2106005, set was leaking from the sides of the filter.The patient had noticed her shirt had gotten wet." device operator was a patient.Medication infused was 5fu.A patient was involved but not harmed.The contract manufacturer of the affected device is (b)(4) medical co.Ltd.
Additional Manufacturer Narrative
On 04/22/2022, infutronix confirmed with the service provider that the affected device was discarded by the end user and therefore no root cause could be established.The reported issue was not confirmed.
Event or Problem Description
This is a follow-up for the initially filed mdr 3011581906-2022-00018.